# SDR SWAA2018041821262

- Difficulty date: March 20, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY BULKHEAD LOWER ATTACH ANGLE CRACKED AT BS 663, RBL 7.    REPAIRED THE ATTACH ANGLE IAW EA.
